Translator Disclaimer
May 2005 On the convergence from discrete to continuous time in an optimal stopping problem
Paul Dupuis, Hui Wang
Ann. Appl. Probab. 15(2): 1339-1366 (May 2005). DOI: 10.1214/105051605000000034

Abstract

We consider the problem of optimal stopping for a one-dimensional diffusion process. Two classes of admissible stopping times are considered. The first class consists of all nonanticipating stopping times that take values in [0,∞], while the second class further restricts the set of allowed values to the discrete grid {nh:n=0,1,2,…,∞} for some parameter h>0. The value functions for the two problems are denoted by V(x) and Vh(x), respectively. We identify the rate of convergence of Vh(x) to V(x) and the rate of convergence of the stopping regions, and provide simple formulas for the rate coefficients.

Citation

Download Citation

Paul Dupuis. Hui Wang. "On the convergence from discrete to continuous time in an optimal stopping problem." Ann. Appl. Probab. 15 (2) 1339 - 1366, May 2005. https://doi.org/10.1214/105051605000000034

Information

Published: May 2005
First available in Project Euclid: 3 May 2005

zbMATH: 1138.93066
MathSciNet: MR2134106
Digital Object Identifier: 10.1214/105051605000000034

Subjects:
Primary: 60J55, 90C59, 93E20, 93E35

Rights: Copyright © 2005 Institute of Mathematical Statistics

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.15 • No. 2 • May 2005
Back to Top